Skip to Main content Skip to Navigation
Journal articles

Nonlinear corrector for Reynolds‐averaged Navier‐Stokes equations

Complete list of metadata

https://hal.inria.fr/hal-03162314
Contributor : Frédéric Alauzet <>
Submitted on : Monday, March 8, 2021 - 2:13:19 PM
Last modification on : Thursday, March 11, 2021 - 9:42:02 PM

Identifiers

Collections

Citation

Loïc Frazza, Adrien Loseille, Alain Dervieux, Frédéric Alauzet. Nonlinear corrector for Reynolds‐averaged Navier‐Stokes equations. International Journal for Numerical Methods in Fluids, Wiley, 2019, 91 (11), pp.557-585. ⟨10.1002/fld.4764⟩. ⟨hal-03162314⟩

Share

Metrics

Record views

7